Show simple item record

dc.creatorDoubova Krasotchenko, Annaes
dc.creatorFernández Cara, Enriquees
dc.creatorGonzález Burgos, Manueles
dc.creatorOrtega Palma, Jaime Humbertoes
dc.date.accessioned2016-07-05T09:11:23Z
dc.date.available2016-07-05T09:11:23Z
dc.date.issued2006-05-01
dc.identifier.citationDoubova Krasotchenko, A., Fernández Cara, E., González Burgos, M. y Ortega Palma, J.H. (2006). Uniqueness and partial identification in a geometric inverse problem for the Boussinesq system. Comptes Rendus Mathematique, 342 (9), 665-670.
dc.identifier.issn1631-073Xes
dc.identifier.urihttp://hdl.handle.net/11441/43127
dc.description.abstractWe analyze the inverse problem of the identification of a rigid body immersed in a fluid governed by the stationary Boussinesq system. First, we establish a uniqueness result. Then, we present a new method for the partial identification of the body. The proofs use local Carleman estimates, differentiation with respect to domains, data assimilation techniques and controllability results for PDEs.es
dc.description.abstractSur l’unicité et l’identification partielle d’un problème inverse géométrique pour le système de Boussinesq. On analyse le problème inverse de l’identification d’un corps rigide dans un fluide régi par le système stationnaire de Boussinesq. On établit d’abord un résultat d’unicité. Ensuite on présente une nouvelle méthode pour l’identification partielle du corps. Les preuves utilisent des estimations locales de Carleman, la différentiation par rapport au domaine, des techniques d’assimilation de données et des résultats de contrôlabilité des EDPs.es
dc.description.sponsorshipDirección General de Enseñanza Superiores
dc.description.sponsorshipFondo Nacional de Desarrollo Científico y Tecnológico (Comisión Nacional de Investigación Científica y Tecnológica) (Chile)es
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofComptes Rendus Mathematique, 342 (9), 665-670.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleUniqueness and partial identification in a geometric inverse problem for the Boussinesq systemes
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numéricoes
dc.relation.projectIDBFM2003–06446es
dc.relation.publisherversionhttp://dx.doi.org/10.1016/j.crma.2006.03.006
dc.identifier.doi10.1016/j.crma.2006.03.006es
dc.contributor.groupUniversidad de Sevilla. FQM131: Ec.diferenciales,Simulacion Num.y Desarrollo Softwarees
idus.format.extent6 p.es
dc.journaltitleComptes Rendus Mathematiquees
dc.publication.volumen342es
dc.publication.issue9es
dc.publication.initialPage665es
dc.publication.endPage670es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/43127
dc.contributor.funderDirección General de Enseñanza Superior. España
dc.contributor.funderFondo Nacional de Desarrollo Científico y Tecnológico (FONDECYT). Chile

FilesSizeFormatViewDescription
Uniqueness and partial identif ...205.3KbIcon   [ PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional